MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(4).
 
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was an area of in-stent restenosis located in the moderately tortuous and severely calcified iliac artery.A 9.0mmx20mmx80cm sterling balloon catheter was advanced for dilatation.However, during first inflation at 10 atmospheres, the balloon ruptured.The device was removed and the procedure was completed with a different device.No patient complications were reported and the patient was good post procedure.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11072285
Report Number2134265-2020-18460
Device Sequence Number14150266
Product Code DQY
UDI-Device Identifier08714729720751
UDI-Public08714729720751
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0022247025
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date12/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1